Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Perturbative invariants of 3–manifolds with the first Betti number 1

Tomotada Ohtsuki

Geometry & Topology 14 (2010) 1993–2045
Bibliography
1 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The Århus integral of rational homology 3–spheres I : A highly non trivial flat connection on S3, Selecta Math. (N.S.) 8 (2002) 315 MR1931167
2 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The Århus integral of rational homology 3–spheres II : Invariance and universality, Selecta Math. (N.S.) 8 (2002) 341 MR1931168
3 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The Århus integral of rational homology 3–spheres III : Relation with the Le–Murakami–Ohtsuki invariant, Selecta Math. (N.S.) 10 (2004) 305 MR2099069
4 S V Chmutov, A N Varchenko, Remarks on the Vassiliev knot invariants coming from sl2, Topology 36 (1997) 153 MR1410469
5 R Fenn, C Rourke, On Kirby’s calculus of links, Topology 18 (1979) 1 MR528232
6 S Garoufalidis, N Habegger, The Alexander polynomial and finite type 3–manifold invariants, Math. Ann. 316 (2000) 485 MR1752781
7 S Garoufalidis, A Kricker, A surgery view of boundary links, Math. Ann. 327 (2003) 103 MR2005123
8 S Garoufalidis, A Kricker, Finite type invariants of cyclic branched covers, Topology 43 (2004) 1247 MR2081426
9 S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geom. Topol. 8 (2004) 115 MR2033481
10 N Habegger, A computation of the universal quantum 3–manifold invariant for manifolds of rank greater than 2, preprint (1996)
11 N Habegger, A Beliakova, The Casson–Walker–Lescop invariant as a quantum 3–manifold invariant, J. Knot Theory Ramifications 9 (2000) 459 MR1758865
12 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
13 K Ireland, M Rosen, A classical introduction to modern number theory, 84, Springer (1990) MR1070716
14 R Kirby, P Melvin, The 3–manifold invariants of Witten and Reshetikhin–Turaev for sl(2, ), Invent. Math. 105 (1991) 473 MR1117149
15 S Kojima, M Yamasaki, Some new invariants of links, Invent. Math. 54 (1979) 213 MR553219
16 M Kontsevich, Vassiliev’s knot invariants, from: "I. M. Gel’fand Seminar", Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137 MR1237836
17 A Kricker, The lines of the Kontsevich integral and Rozansky’s rationality conjecture arXiv:math.GT/0005284
18 A Kricker, A surgery formula for the 2–loop piece of the LMO invariant of a pair, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)", Geom. Topol. Monogr. 4, Geom. Topol. Publ., Coventry (2002) 161 MR2002609
19 T T Q Le, J Murakami, T Ohtsuki, On a universal perturbative invariant of 3–manifolds, Topology 37 (1998) 539 MR1604883
20 C Lescop, Sur l’invariant de Casson–Walker : formule de chirurgie globale et généralisation aux variétés de dimension 3 fermées orientées, C. R. Acad. Sci. Paris Sér. I Math. 315 (1992) 437 MR1179053
21 C Lescop, Global surgery formula for the Casson–Walker invariant, 140, Princeton University Press (1996) MR1372947
22 J Lieberum, The LMO-invariant of 3–manifolds of rank one and the Alexander polynomial, Math. Ann. 318 (2000) 761 MR1802509
23 H Murakami, Quantum SO(3)–invariants dominate the SU(2)-invariant of Casson and Walker, Math. Proc. Cambridge Philos. Soc. 117 (1995) 237 MR1307078
24 J Neukirch, Algebraic number theory, 322, Springer (1999) MR1697859
25 T Ohtsuki, A refinement of the LMO invariant for 3–manifolds with the first Betti number 1, in preparation
26 T Ohtsuki, A polynomial invariant of rational homology 3–spheres, Invent. Math. 123 (1996) 241 MR1374199
27 T Ohtsuki, The perturbative SO(3) invariant of rational homology 3–spheres recovers from the universal perturbative invariant, Topology 39 (2000) 1103 MR1783850
28 T Ohtsuki, Quantum invariants, 29, World Scientific Publishing Co. (2002) MR1881401
29 T Ohtsuki, Invariants of knots and 3–dimensional manifolds, Sūgaku 55 (2003) 337 MR2021547
30 T Ohtsuki, A cabling formula for the 2–loop polynomial of knots, Publ. Res. Inst. Math. Sci. 40 (2004) 949 MR2074706
31 T Ohtsuki, Invariants of knots derived from equivariant linking matrices of their surgery presentations, preprint (2006)
32 T Ohtsuki, Equivariant quantum invariants of the infinite cyclic covers of knot complements, from: "Intelligence of low dimensional topology 2006", Ser. Knots Everything 40, World Sci. Publ., Hackensack, NJ (2007) 253 MR2371733
33 T Ohtsuki, On the 2–loop polynomial of knots, Geom. Topol. 11 (2007) 1357 MR2326948
34 N Reshetikhin, V G Turaev, Invariants of 3–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547 MR1091619
35 P Ribenboim, Classical theory of algebraic numbers, , Springer (2001) MR1821363
36 L Rozansky, A contribution of a U(1)–reducible connection to quantum invariants of links I : R–matrix and Burau representation arXiv:math/9806004
37 L Rozansky, A contribution of a U(1)–reducible connection to quantum invariants of links II : Links in rational homology spheres arXiv:math/9806066
38 L Rozansky, Witten’s invariants of rational homology spheres at prime values of K and trivial connection contribution, Comm. Math. Phys. 180 (1996) 297 MR1405953
39 L Rozansky, Higher order terms in the Melvin–Morton expansion of the colored Jones polynomial, Comm. Math. Phys. 183 (1997) 291 MR1461960
40 L Rozansky, On p–adic convergence of perturbative invariants of some rational homology spheres, Duke Math. J. 91 (1998) 353 MR1600594
41 L Rozansky, The universal R–matrix, Burau representation, and the Melvin–Morton expansion of the colored Jones polynomial, Adv. Math. 134 (1998) 1 MR1612375
42 L Rozansky, A rational structure of generating functions for Vassiliev invariants, notes accompanying lectures at the Summer School on Quantum Invariants of Knots and Three-Manifolds, Joseph Fourier Institute, University of Grenoble (1999)
43 K Walker, An extension of Casson’s invariant, 126, Princeton University Press (1992) MR1154798
44 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772